| Model Number |
MAJ-824 |
| Medical Device Problem Code |
Device Reprocessing Problem (1091)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer's allegation was confirmed.The device evaluation found flow of water supply in reprocessing basin is weaker than before and the water filter had not been changed.Device was not returned for evaluation.Based on the results of the investigation, it is likely that the following led to the malfunction: according to the investigation results, we presumed that the user continued to use a water filter that had expired its replacement date for a long period of time, causing the filter to become clogged and making it difficult for water to flow.It was confirmed that the user did not change water filter.The time to complete reprocessing reduced from 55 minutes to 48 minutes by replacement of external filters.The root cause could not be identified.Olympus will continue to monitor the field performance of this device.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the water filter was suspected of poor reprocessing due to inadequate water filter handling or inadequate water supply piping disinfection after water filter replacement were used for the patient.There were no reports of patient harm.